MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Dermatology online journal · 2014

Cutaneous erosions: a herald for impending pancytopenia in methotrexate toxicity.

Shiver Mallory B, Hall Lauren A, Conner Kelly B, Brown Grace E, Cheung Wang L, Wirges Marla L

Клинический случайСтатьяПеревод в очереди

Аннотация

Psoriatic plaque erosion is a rare toxic side effect of low-dose methotrexate (LDMTX) that has been reported during the treatment of psoriasis and described as a herald for impending pancytopenia. Fatalities from this have rarely been reported. Even rarer is methotrexate (MTX)-induced erosions of clinically normal skin in patients without a history of psoriasis. We report 3 rare presentations of MTX-induced cutaneous erosions, 2 fatalities occurring with MTX-induced psoriatic plaque erosions, and the sixth reported case of MTX-induced erosions with no prior history of psoriasis. Each were elderly patients on proton pump inhibitors with a history of chronic non-steroidal anti-inflammatory drug (NSAID) use. They all presented with acute onset of erosions after a recent change in their MTX dose. Pancytopenia followed in each case. Physicians' awareness of the sequelae in MTX-induced cutaneous erosions is imperative so MTX can be discontinued and treatment instituted to prevent fatal bone marrow suppression.

Для цитирования: Shiver Mallory B, Hall Lauren A, Conner Kelly B, Brown Grace E, Cheung Wang L, Wirges Marla L. Cutaneous erosions: a herald for impending pancytopenia in methotrexate toxicity.. Dermatology online journal. 2014.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.